# SDR ASOA051075

- Difficulty date: December 8, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871917190
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN BTR, THE EMERGENCY FLOOR CENTER STRIP LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY FLOOR CENTER STRIP LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
